
Chemists Own
Chemists' Own Paracetamol Tablets 100
For effective temporary relief of pain
For the temporary relief of pain and discomfort associated with: headache, migraine headache, sinus headache, toothache, dental procedures, backache, muscular ache, arthritis, rheumatics, periodpain, sore throat, osteoarthritis and symptoms of cold and flu. Reduces fever.
AUST R NUMBER:255294
DOSAGE
• Adults and children 12 years and over: 2 tablets every 4-6 hours as required (maximum 8
tablets in 24 hours). Take tablets with water. • Not recommended for children under 12 years
Below 25ºC
Do not take with other products containing paracetamol or caffeine, unless advised to do so by a doctor or pharmacist.
ONLINE MANDATORY STATEMENT:Always read the label and follow the directions for use. Incorrect use could be harmful.
If you have any questions before making a purchase chat with our online operators to get more information.
Ask An Expert or find our Questions & Answers